Ask an expert
Question

16 Jan 2003

not just another dieet pill
I came across an ad in which they advertise a pill which actually swells in your stomach(between 50 -200 times it own size) and makes you feel full. i am very interested but want to know if there are any side effects. will my stomach shrienk, and do you think it actually works. it costs quite a lot of money and i wouldnt like to waste.
Answer 350 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Didi
Some of these products do help if you combine them with a low-fat diet and exercise. I don't think your stomach will shrink and you may find that the contents of these pills cause a great deal of abdominal distress (winds, bloating, cramps). You can achieve the same effect by eating a high-fibre, low-fat diet (click on 'Diet' and 'Weight loss' and 'Slimming Diet') and doing some exercise - much cheaper too!
Regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.